Thread: Anavar Question
07-16-2004, 11:14 AM #1
I'm a 25 year old female and recently started a cycle of Anavar approx. 20 days ago. My first week i was taking 5 mg a day, the second week i amped it up to 10 mg's a day.....which i remained at.
My question is:
Will Anavar mess up my menstrual cycle?
07-16-2004, 11:17 AM #2Originally Posted by limppimp85204
07-16-2004, 11:21 AM #3Originally Posted by limppimp85204
07-16-2004, 11:26 AM #4Junior Member
- Join Date
- Jun 2004
I apologize if I came across as rude. Consider my posts deleted.
07-16-2004, 11:28 AM #5Originally Posted by limppimp85204
07-16-2004, 11:41 AM #6
I wrote the question under my husbands profile. Either way, can some one give me some info!?
07-16-2004, 02:11 PM #7
im no female, so i cant help you really
but from what ive read it wont, and the dose you're using is a good dose
i believe var is fine even for women
winny is the one which causes problems with menstrual cycle
07-16-2004, 04:44 PM #8Originally Posted by map200uk
****Thanks for your info!
07-16-2004, 04:46 PM #9Originally Posted by PhunkophonicThe answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)